# SDR DALA2021070203669

- Difficulty date: November 12, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,112 hours, 29,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CRACK INDICATION ON INTERNAL STRUCTURE 3 E/A ON PRESSURE PANEL LH SIDE IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER DELTA WORKCARD 5311-01171-04A. (1654224)
